Journal article icon

Journal article

Duality in inhomogeneous random graphs, and the cut metric

Abstract:

The classical random graph model $G(n,\lambda/n)$ satisfies a `duality principle', in that removing the giant component from a supercritical instance of the model leaves (essentially) a subcritical instance. Such principles have been proved for various models; they are useful since it is often much easier to study the subcritical model than to directly study small components in the supercritical model. Here we prove a duality principle of this type for a very general class of random graphs wi...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/rsa.20348

Authors


Riordan, O More by this author
Journal:
Random Structures and Algorithms
Volume:
39
Issue:
3
Pages:
399-411
Publication date:
2009-05-04
DOI:
EISSN:
1098-2418
ISSN:
1042-9832
URN:
uuid:328b9362-70b6-4e3f-a68b-f046e559a10f
Source identifiers:
146832
Local pid:
pubs:146832
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP